Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy And Gemfibrozil

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments AIMS for PN What Is Peripheral Neuropathy? Many people living with HIV (HIV+) develop problems that involve the nervoussystem. The nervous system controls thinking, movement, sensations, andfeelings. There are two parts of the nervous system: the brain and spinal cord(central...
Ask the Experts

lipitor/gemfibrozil

Dr. I had ask you if I can take the Lipitor and gemfibrozil together and if will afect/react with my HIV meds: Norvir, Truvada, Lexiva, zevorax and bactrim. My cholesterol and triglicerites are very high (358/420) and I like to know if I can take...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Yes you can take those two meds with your HIV meds.... Read more »

High Triglycerides & Gemfibrozil

My triglycerides are around 400 and cholesterol is around 230. My question is My doctor(Nurse Practitioner) put me on Gemfibrozil. I have been reading about the side effects of gallbladder problems, and abnormal white cell counts, anemia, is there...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
The first approach to treating a mild to moderate increase in triglycerides or cholesterol is diet and exercise. You should see a nutritionist to discuss cutting down on your fat and cholesterol intake. You should also increase your exercise level... Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am 46, male, fit and healthy, v/l undetctable, cd4 approx 500. i am told it was caused by stavudine which i stopped taking about a year ago, greatly...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »

Neuropathy

can neuropathy be treatable?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Neuropathy due to HIV often will improve with HIV treatment. Neuropathy due to certain HIV drugs may bet better if treatment switched to alternative meds or with treatment for the neuropathy itself. Treatment for neuropathy is often helpful but... Read more »
Connect With Others

Neuropathy?

Posted by Anonymous, 1 Reply
Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?

Read more »

Neuropathy?

Posted by Anonymous
Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?





Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
Can someone describe what is neuropathy pain? Read more »

NEUROPATHY

Posted by Anonymous, 1 Reply
i am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »